# SDR ASOA2014102011458

- Difficulty date: October 3, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 28,426 hours, 26,188 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS NOTED AT LT LOWER WING PLANK ACCESS PANEL LANDING. REPAIRED IAW REO 601R-57-21-030, REV. L .
